# SDR 97UAL900488

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: A-Hyd Syst
- Component: Itt Aerospac, AV13J51O1
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO LOSS OF A-SYSTEM HYDRAULIC FLUID.  A-SYSTEM PUMPS SHUT OFF 3 MINUTES AFTER HYDRAULIC FAILURE.  *S/D*  REPLACED FLAP INTERCONNECT VALVE AND ALL CASE RETURN FILTERS.
